# SDR SWAA2012062105119

- Difficulty date: June 3, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 57,672 hours, 47,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435277
- Part serial: 1171
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP LOWER SKIN DELAMINATED.  REMOVED & RE-INSTALLED AFT FLAP IAW AMM.
